# SDR USAA950022

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 20111251225
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 8004 - ON TAKEOFF, LIFT DUMPER FAULTED.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE L3 SENSOR ON LT GEAR MM 32-63-03 PG 401.  RAN BITE TEST. NO FAULT ON LIFT DUMPERS, OPERATIONS CHECK NORMAL.  (W)
